# SDR DHL2007873506

- Difficulty date: December 26, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 175-185
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FUSELAGE EXTERIOR NOT IN ACCORDANCE WITH SRM (STA 175.000 - 185.000 L-34R TO L-35R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 2.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER FILLER AND INTERNAL FINGER DOUBLER IAW SRM 53-2-1 FIG 7 SHEET 1, 2 SRM 53-4-1 FIG 5C ITEM "A".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 2, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
